# SDR 99ZZZX1994

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7241E
- Make and model: Casa C212CD
- Aircraft serial: 318
- Engine: Garrtt TPE33110
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 31013201B
- Condition: Cracked
- Location: Engine Oil
- Part time: 10,120 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF DEFECT:  LOW OIL PSI, HIGH TEMPERATURE, AND OIL TANK SPEWING OUT OIL (IT WAS BEING PRESSURIZED).  INSPECTION (DISASSEMBLY) REVEALED SCAVENGE PUMP WAS CRACKED.
